# SDR ASOA20130322019

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 26,526 hours, 20,252 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Part serial: SPE0214329
- Condition: Odor
- Part time: 14,184 hours, 28,178 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED APU FAILED ACCOMPANIED BY STRONG BURNING ODOR.   MX INSPECTED AND REPLACED THE APU.  OPS CHECKS WERE GOOD.
